Not yet thru my first 21 days of cream and am suddenly very angry

by Lisa
(Minersville, Pa, USA)

I am 43 years old and have noticed changes in my energy, anxiety, insomnia, etc. for the past five years. I did not have a good idea of what good nutrition could do for you. And I definitely never even heard of progesterone cream.

After reading a book on pre-menopause I decided to change my eating habits and try the cream. It immediatly helped my insomnia. But I am still having some problems with that and I am not yet thru my first 21 days of use. I am due for my period in six days and the past two days I have been so angry. I have been telling people off which is very much not like me. I take 1/2 teaspoon twice a day and I am hoping this is enough for me. It has helped me greatly, but I am not sure if I am expecting results too quickly or if it will take longer. The past two nights I have had only 10 hours of sleep and now I have no energy at all and I feel sick. Can anyone help?

Comments for Not yet thru my first 21 days of cream and am suddenly very angry

Click here to add your own comments

Aug 08, 2011
Not yet thru my first 21 days of cream and am suddenly very angry
by: Wray

Hi Lisa If you're using Natpro, as you don't say, you are getting a good amount. But you haven't been using it for long, it can take weeks in some. It really depends on how much oestrogen is present and how severe your symptoms are. It's evident from these that Oestrogen Dominance has kicked in. The only way to speed up the process is to use more. As you are 43 you are entering the early days of Peri-menopause. There's more info on this page on how to use it. There are numerous nutrients which help anxiety, insomnia etc, please see our page on Anxiety. And if you have energy problems, it could be you have Insulin Resistance. You might like to see our page on Nutrition, if you're interested in food. Take care Wray

Aug 12, 2011
Knowledge
by: Anonymous

Thank you so much Wray!!! I have been using emeriTa brand which is what my local health food store had. I will definitely read the pages that you suggested. I did read about the oestrogen on this site and that provided much assistance. I am experiencing those symptoms, the oily skin and such. I may need to take more. I definitely had the blood sugar problem as my hands used to shake whenever I was hungry. Since I have been eating correctly, that has not happened. Also found out that I am lactose intolerant, and I always thought I had IBS. Knowledge is power!!!! Thank you for providing that.

Aug 15, 2011
Knowledge
by: Wray

Hi Lisa It does help to have the right info, glad I could help! The 1 tsp/day of cream you are using is giving you only 75mg/day progesterone, lower than the amount I recommend of 100-200mg/day. So I suggest you do increase the amount, but please read our page on Oestrogen Dominance before you do, as it can occur when increasing. IBS can be caused by so many things, I'm so pleased you found you were lactose intolerant, and put an end to it. Wheat is another culprit, so do watch for that too. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Blog contributions.


Search over 7,500 pages on this site...